# SDR SWIA202306260430

- Difficulty date: April 30, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT AT FS260.83, STGR 4L IS CRACKED       (C-CHECK RO 6/20/2023)    REMOVED AND REPLACED CLEAT AT FS260.83, STGR 4L REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21 AND DRW 601R33048 REV -T. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
